Journal of Function Spaces

Journal of Function Spaces / 2010 / Article

Open Access

Volume 8 |Article ID 524036 |

R. L. Johnson, C. R. Warner, "The convolution algebra H1(R)", Journal of Function Spaces, vol. 8, Article ID 524036, 13 pages, 2010.

The convolution algebra H1(R)

Academic Editor: Sten Kaijser
Received01 Oct 2008


H1(R) is a Banach algebra which has better mapping properties under singular integrals than L1(R) . We show that its approximate identity sequences are unbounded by constructing one unbounded approximate identity sequence {vn}. We introduce a Banach algebra Q that properly lies between H1 and L1, and use it to show that c(1 + ln n) ≤ ||vn||H1Cn1/2. We identify the maximal ideal space of H1 and give the appropriate version of Wiener's Tauberian theorem.

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.